EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIV, No. 37, pp. 39–58 (2012)

Previous Article

Next Article

Contents of this Issue

Other Issues


ELibM Journals

ELibM Home

EMIS Home


Pick a mirror

 

Conformal change of the metric on almost anti-Hermitian manifolds

Mileva Prvanovic

Mathematical Institute, SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia

Abstract: Some conformally invariant algebraic curvature tensors for the almost anti-Hermitian manifolds are found. It is proved that they are related such that the equation (7.4) holds.

Keywords: anti-Hermitian manifold, anti-K\{a}hler manifold, conformally related metrics, conformally invariant tensors

Classification (MSC2000): 53C56

Full text of the article: (for faster download, first choose a mirror)


Electronic fulltext finalized on: 8 Apr 2013. This page was last modified: 9 Apr 2013.

© 2013 Mathematical Institute of the Serbian Academy of Science and Arts
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition